Bivariant cohomology and S 1 -spaces
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, p. 397-412
@article{BSMF_1992__120_4_397_0,
     author = {Solotar, Andr\'ea},
     title = {Bivariant cohomology and $S^1$-spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {4},
     year = {1992},
     pages = {397-412},
     doi = {10.24033/bsmf.2192},
     zbl = {0782.55005},
     mrnumber = {94d:55013},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_4_397_0}
}
Solotar, Andréa. Bivariant cohomology and $S^1$-spaces. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, pp. 397-412. doi : 10.24033/bsmf.2192. http://www.numdam.org/item/BSMF_1992__120_4_397_0/

[B] Burghelea (D.). - The cyclic homology of the group rings, Comment. Math. Helv., t. 60, 1985, p. 354-365. | MR 88e:18007 | Zbl 0595.16022

[B-F] Burghelea (D.) and Fiedorowicz (Z.). - Cyclic homology and algebraic K-theory of spaces, II, Topology, t. 25, 1986, p. 303-317. | MR 88i:18009b | Zbl 0639.55003

[B-G] Becker (J.) and Gottlieb (D.). - Transfer maps for fibrations and duality, Compositio Math., t. 33 (2), 1976, p. 107-134. | Numdam | MR 55 #9087 | Zbl 0354.55009

[C] Crabb (M.). - Invariants of fixed point free actions, preprint.

[C-S] Crabb (M.) and Sutherland (W.). - The space of sections of a sphere bundle, I, Proc. Edinburgh Math. Soc., t. 29, 1986, p. 383-403. | MR 88f:55010 | Zbl 0614.55012

[Co] Connes (A.). - Cohomologie cyclique et foncteurs Extn, C. R. Acad. Sci. Paris, t. 296, 1983, p. 953-958. | MR 86d:18007 | Zbl 0534.18009

[D-P] Dold (A.) and Puppe (D.). - Duality, trace and transfer, Proc. Steklov Inst. Math., t. 4, 1984, p. 85-103. | Zbl 0556.55006

[E-M] Eilenberg (S.) and Moore (J.). - Homology and fibrations I : Coalgebras, cotensor product and its derived functors, Comment. Math. Helv., t. 40, 1966, p. 199-236. | MR 34 #3579 | Zbl 0148.43203

[G] Goodwillie (T.). - Cyclic homology, derivations and the free loop space, Topology, t. 24, 1985, p. 953-968. | MR 87c:18009 | Zbl 0569.16021

[J] Jones (J.D.S.). - Cyclic homology and equivariant homology, Invent. Math., t. 87, 1987, p. 403-423. | MR 88f:18016 | Zbl 0644.55005

[J-K] Jones (J.D.S.) and Kassel (Ch.). - Bivariant cyclic theory, K-Theory, t. 3 (4), 1989, p. 339-366. | MR 91f:19001 | Zbl 0755.18008

[K1] Kassel (Ch.). - Cyclic homology, comodules and mixed complexes, J. Algebra, t. 107, 1987, p. 195-216. | MR 88k:18019 | Zbl 0617.16015

[K2] Kassel (Ch.). - Caractère de Chern bivariant, K-Theory, t. 3 (4), 1989, p. 367-400. | MR 91f:19002 | Zbl 0701.18008

[K3] Kassel (Ch.). - Homologie cyclique, caractère de Chern et lemme de perturbation, J. Reine Angew. Math., t. 408, 1990, p. 159-180. | MR 92d:19002 | Zbl 0691.18002

[L1] Loday (J.-L.). - Cyclic homology, a survey, Banach Center Publ., t. 18, 1986, p. 281-304. | MR 89e:18023 | Zbl 0637.16013

[L2] Loday (J.-L.). - Cyclic homology, à paraître.

[L-Q] Loday (J.-L.) and Quillen (D.). - Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv., t. 59, 1984, p. 565-591. | MR 86i:17003 | Zbl 0565.17006

[S] Switzer (R.). - Algebraic topology : homotopy and homology, Berlin Springer-Verlag, 1975, Die Grund der mathematischen Wissenschaften, 212. | MR 52 #6695 | Zbl 0305.55001

[TD] Tom Dieck (T.). - Transformation groups. - de Gruyter, 1987. | MR 89c:57048 | Zbl 0611.57002